Necessary and sufficient conditions for sign stability of matrices
Doklady Akademii Nauk, Tome 264 (1982) no. 3, pp. 542-546
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_264_3_a5,
author = {D. O. Logofet and N. B. Ul'yanov},
title = {Necessary and sufficient conditions for sign stability of matrices},
journal = {Doklady Akademii Nauk},
pages = {542--546},
year = {1982},
volume = {264},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_264_3_a5/}
}
D. O. Logofet; N. B. Ul'yanov. Necessary and sufficient conditions for sign stability of matrices. Doklady Akademii Nauk, Tome 264 (1982) no. 3, pp. 542-546. http://geodesic.mathdoc.fr/item/DAN_1982_264_3_a5/